Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64010
Title: An alternative derivation of the noncentral chi-square distribution
Authors: Huang, WK
Pang, WK
Issue Date: 2002
Source: Student, 2002, v. 4, no. 2, p. 105-108
Publisher: Presses AcadР
Journal: Student 
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

133
Last Week
0
Last month
Citations as of Sep 23, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.